# SDR USAA2011022590857

- Difficulty date: February 24, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 42,432 hours, 15,826 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 174 PHX - EEL - ROW 19 FLOOR EMERGENCY EXIT LIGHT INOPERATIVE.  RELAMP WAS NO HELP.  MAINTENANCE REPAIRED WIRING AT SEAT EMERGENCY LIGHT AT ROW 19 LEFT.
